# SDR AALA20090622TUL01

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP-VANE BELOW GROUND-SPOILER HAS DISBONDING AT RUBSTRIP.  REMOVED RUBSTRIP AND REPLACED DAMAGED CORE AND FABRICATED AND INSTALLED DOUBLERS WITH HOY-BOND PER SRM 57-04-00.
